MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 30°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 30°
Model Number 26605BA
Medical Device Problem Codes Poor Quality Image (1408); Device Damaged Prior to Use (2284); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the 3d image is too dark and that the picture cannot be provided.No negative impact in state of health reported.

Brand Name
TIPCAM 1 S 3D LAP, 30°
Common Device Name
TIPCAM 1 S 3D LAP, 30°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo 
MDR Report Key23770494
Report Number9610617-2025-02301
Device Sequence Number9743275
Product Code FGB
UDI-Device Identifier04048551347843
UDI-Public04048551347843
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605BA
Device Catalogue Number26605BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown